# SDR 04FDEA00987

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 427 LBL 53 - LBL 76 FOUND FLOOR SUPPORT BEAM CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT BEAM AS PER AMM 20-50-02.
